# SDR JJBA20250811026

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut
- Condition: Missing
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II, MIDDLE OF LH SKIN, ANCHOR NUT MISSING FOR DEFLECTION TOOL INSTALLATION. AT RUDDER II, MIDDLE OF LH SKIN, ELONGATED SCREW HOLE REPAIR INSTALLED.
